# SDR DL72E951350

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163362
- Condition: Corroded
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 MID FLAP, I/B AND O/B CARRIAGE SUPPORT HOUSING BOTTOM SURFACE EACH HAVE 5 BOLT HOLES CORRODED.  REPAIRED PER SRM 57-50-04 REAMED AND BUSHED HOLES.  ALSO, I/B HAS 2 DAMAGED SPRING ATTACH BOLT HOLES.  REPAIRED PER SRM 57-50-04.  REAMED AND BUSHED HOLES.  FOUND AT HMV SHOP INSPECTION.
